# SDR WTAA970090

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203YV
- Make and model: Emb EMB-120
- Aircraft serial: 120203
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Aural Warn Unit
- Part number: 8005575
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FAT - TAKEOFF FLAP AURAL WARNING JUST BEFORE V1.  TAEKOFF ABORTED.  MAINTENANCE REPLACES AURAL WARNING UNIT.  GROUND CHECK TESTS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
